| Model Number |
01.32.3644HCT |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Medical device site infection (4845)
| Date of Event |
10/13/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 20 october 2025: liner: mpact 01.32.3644hct flat pe hc liner ø36/e lot 167599: (b)(4) items manufactured and released on 16-feb-2017.Expiration date: 31-jan-2022.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Conclusions: infection is a known possible complication of any surgery.Although no root cause can be established, there is no indication that any issue with the device may have caused or contributed to the event, and the document review does not indicate any potential manufacturing related cause.
Event or Problem Description
After 8 years and 5 months from the primary, the patient came in due to an infection and the pathogen is unknown.The surgeon performed a wash out and poly swap.The surgery was completed successfully.